# SDR DALA2017021401223

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 74,738 hours, 34,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 EXT SLIDE LIGHT INOP. REMOVED AND RELAMPED FUSE IN M736 POWER SUPPLY. OPS CHECK GOOD IN  REF TO AMM 33-51-00.
